Alexander Boichuk
JudulDikutip olehTahun
Generalized Inverse Operators: And Fredholm Boundary-value Problems
AA Boichuk, AM Samoilenko
Walter de Gruyter GmbH & Co KG, 2016
3102016
Generalized inverse operators and Noether boundary-value problems, Inst
AA Boichuk, VF Zhuravlev, AM Samoilenko
Math. Nat. Acad. Sci. Ukraine, Kyiv, 320, 1995
151*1995
Constructive Methods for Analysis of Boundary-Value Problems
AA Boichuk
Kiev: Naukova Dumka, 1990
95*1990
Fredholm’s boundary-value problems for differential systems with a single delay
A Boichuk, J Diblík, D Khusainov, M Růžičková
Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2251-2258, 2010
512010
A critical periodic boundary value problem for a matrix Riccati equation
AA Boichuk, SA Krivosheya
Differential Equations 37 (4), 464-471, 2001
462001
Criterion of the solvability of matrix equations of the Lyapunov type
AA Boichuk, SA Krivosheya
Ukrainian Mathematical Journal 50 (8), 1162-1169, 1998
381998
Periodic solutions of impulse differential systems in critical cases
AA Boichuk, NA Perestyuk, AM Samoilenko
Differentsial'nye Uravneniya 27 (9), 1516-1521, 1991
33*1991
Autonomous weakly nonlinear boundary value problems
AA Boichuk, SM Chujko
Differentsial'nye Uravneniya 28 (10), 1668-1674, 1992
30*1992
Solutions of weakly nonlinear differential equations bounded on the whole line
AA Boichuk
Nonlinear oscillations 2 (1), 3-10, 1999
281999
Bounded solutions of linear differential equations in a Banach space
AA Boichuk, AA Pokutnii
Nonlinear Oscillations 9 (1), 1-12, 2006
242006
Application of perturbation theory to the solvability analysis of differential algebraic equations
AA Boichuk, AA Pokutnyi, VF Chistyakov
Computational Mathematics and Mathematical Physics 53 (6), 777-788, 2013
232013
Boundary Value Problems for Delay Differential Systems
A Boichuk, J Dibl&, D Khusainov, M R&
Advances in Difference Equations 2010, 2010
222010
Boundary-value problems for weakly nonlinear delay differential systems
A Boichuk, J Dibl&, D Khusainov, M R&
Abstract and Applied Analysis 2011, 2011
192011
Bounded solutions of linear perturbed differential equations in a Banach space
AA Boichuk, AA Pokutnyi
Tatra Mountains Mathematical Publications 38, 29-40, 2007
192007
Solutions of nonlinear difference equations bounded on the whole line
A Boichuk, M Ruzicková
Colloquium on Differential and Difference Equations, CDDE, 45-60, 2002
192002
Bifurcation of solutions of singular Fredholm boundary value problems
AA Boichuk, LM Shegda
Differential equations 47 (4), 453, 2011
182011
Solutions of weakly-perturbed linear systems bounded on the entire axis
AM Samoilenko, AA Boichuk, AA Boichuk
Ukrainian Mathematical Journal 54 (11), 1842-1858, 2002
18*2002
Boundary-value problems for systems of integro-differential equations with degenerate kernel
AA Boichuk, SA Krivosheya, AM Samoilenko
Ukrains’ kyi Matematychnyi Zhurnal 48 (11), 1576-1579, 1996
161996
A condition for the existence of a unique Green–Samoilenko function for the problem of invariant torus
AA Boichuk
Ukrainian Mathematical Journal 53 (4), 637-641, 2001
152001
Линейные нетеровы краевые задачи для дифференциальных систем с импульсным воздействием
АМ Самойленко, АА Бойчук
АМ Самойленко, АА Бойчук, 564-570, 1992
151992
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20